Invariant subspaces of RL1

Daniel Jupiter, David Redett

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


In this note we extend D. Singh and A. A. W. Mehanna's invariant subspace theorem for RH1 (the real Danach space of analytic functions in H1 with real Taylor coefficients) to the simply invariant subspaces of RL1 (the real Banach space of functions in L1 with real Fourier coefficients).

Original languageEnglish (US)
Pages (from-to)1133-1138
Number of pages6
JournalHouston Journal of Mathematics
Issue number4
StatePublished - 2006
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Invariant subspaces of RL1'. Together they form a unique fingerprint.

Cite this